# SDR SWAA2025022793536

- Difficulty date: February 5, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 51,274 hours, 31,273 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231AF IS DELAMINATED AT AFT L/H CORNER (MARKED) <[01].  REMOVED PASSENGER CABIN FLOOR PANEL 231AF PER AMM 53-21-00-000-801; [02] REMOVED & REPLACED; & INSTALLED FLOOR PANEL 231AF PER MM 53-21-00-000-801; SRM 51-10-02-0G-0 PARA 9 & IPC 53-21-51-21L ITEM 415 & MM 53-21-00-400-801.
